# SDR FDEA201208012797

- Difficulty date: August 1, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: A53781965200
- Condition: Corroded
- Location: Main Deck Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO , CLEVIS ADAPTER BETWEEN SEAT TRACKS 4L & 5L FR 37 HAS 3 SQUARE INCHES OF CORROSION UPPER & LWR SURFACE.  AROUND FASTENER HOLES.  AFTER REMOVAL OF CORROSION OF CLEVIS ADAPTER WAS FOUND TO BE OUT OF TOLERANCE IAW DWG 53781936.  ORIGINAL THICKNESS 0.078 MAX ALLOWED 0.0059 IAW DWG MATERIAL LOSS WAS 0.006".  R & R CLEVIS ADAPTER  IAW SRM 51-40-21, PAR 7.
